Top answers from doctors based on your search:
Disclaimer

I had to much diarrhea and now my butt is swollen

A 40-year-old female asked:
Dr. Stuart Hickerson
31 years experience Family Medicine
Fever: The symptoms are nonspecific. However given you have had then 3 weeks I would check it out.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 31-year-old male asked:
Dr. Amrita Dosanjh
35 years experience Pediatric Pulmonology
Mgt.: I would suggest a full physical examination and possible PET scan. You may need a lymph node biopsy and evaluation for other immunodeficiency state ... Read More
1
1 thank
A 43-year-old female asked:
Dr. Hushang Haghighat
Specializes in Pediatric Hematology and Oncology
IBS: possible irritable bowel syndrome you should see gastroenterology.
1
1 thank
A 40-year-old female asked:
Dr. Stephen Rothstein
38 years experience ENT and Head and Neck Surgery
Throat: Could be many things and hard to tell from those symptoms. See your doctor for a check up including blood work
2
2 thanks
A 50-year-old female asked:
Dr. Oscar Novick
57 years experience Pediatrics
Doctor visit: Your child should be seen by a doctor and preferably a rheumatologist. The cobination of swollen lymph node and rash in a child needs an immediate ans ... Read More
A 24-year-old female asked:
Dr. Shalini Sethi
20 years experience Pediatrics
Sores : After diarrhea the skin becomes sore . Hence applying a barrier creme like Vaseline or baby diaper rash creme helps to soothen .
1
1 comment
A 28-year-old female asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Clindamycin: has potential for side effects like nausea, vomiting, GI upset and diarrhea.
1
1 thank
A 41-year-old female asked:
Dr. Robert Kwok
32 years experience Pediatrics
Dr. can check throat: New throat pain can be from a strep throat infection (antibiotics are needed), a cold or the "flu" (antibiotics usually not used), or from some other ... Read More
1
1 thank
A member asked:
Dr. Gurmukh Singh
48 years experience Pathology
Could be: What you described can lead to electrolyte imbalance. It would be prudent to take an electrolyte solution like Pedialyte. You may take anti-diarrhea m ... Read More
A female asked:
Dr. Julan Crane
24 years experience Pediatrics
Diarrhea : If you are feeling ok then no concerns as probably part of your viral illness. Stay hydrated

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month